Title: | Well-posedness of the hydrodynamic model for semiconductors |
Authors: | Yeh, LM 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 1-Dec-1996 |
Abstract: | This paper concerns the well-posedness of the hydrodynamic model for semiconductor devices, a quasi-linear elliptic-parbolic-hyperbolic system. Boundary conditions for elliptic and parabolic equations are Dirichlet conditions while boundary conditions for the hyperbolic equations are assumed to be well-posed in L(2) sense. Maximally strictly dissipative boundary conditions for the hyperbolic equations satisfy the assumption of well-posedness in L(2) sense. The well-posedness of the model under the boundary conditions is demonstrated. |
URI: | http://hdl.handle.net/11536/890 |
ISSN: | 0170-4214 |
Journal: | MATHEMATICAL METHODS IN THE APPLIED SCIENCES |
Volume: | 19 |
Issue: | 18 |
Begin Page: | 1489 |
End Page: | 1507 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.